# SDR AALA20070520

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 2330 · Entertainment System
- Part: Wire
- Condition: Damaged
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 11J TV SCREEN HAS EXPOSED WIRES AND SPARKED WHEN USED BY PASSENGER.   FOUND SEAT 11J VIDEO ARM CABLE FRAYED.  REPLACED VIDEO ARM, SCREEN, AND AUDIO UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
